Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 73, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 21, 2011, 9:44 PM CDT for 4 counties in Iowa. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2011, 9:44 PM CDT (02:44 UTC)
- Expired
- May 21, 2011, 10:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Appanoose County, IA, Lucas County, IA, Monroe County, IA, Wayne County, IA
The radar
The Des Moines radar (KDMX), 107 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 9:48 PM CDT | TSTM WND GST 60 | 5 Ene Millerton, IA | PEA SIZED HAIL AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 2:25 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1729 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
620 WUUS53 KDMX 220244 SVRDMX IAC007-117-135-185-220315- /O.NEW.KDMX.SV.W.0073.110522T0244Z-110522T0315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 944 PM CDT SAT MAY 21 2011 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN APPANOOSE COUNTY IN SOUTH CENTRAL IOWA... SOUTHEASTERN LUCAS COUNTY IN SOUTH CENTRAL IOWA... WESTERN MONROE COUNTY IN SOUTH CENTRAL IOWA... NORTHEASTERN WAYNE COUNTY IN SOUTH CENTRAL IOWA... * UNTIL 1015 PM CDT * AT 941 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CORYDON...OR 19 MILES WEST OF CENTERVILLE...AND MOVING NORTHEAST AT 55 MPH. * LOCATIONS IMPACTED INCLUDE... ALBIA...PLANO...RUSSELL...MYSTIC...RATHBUN LAKE...MELROSE... RATHBUN...UDELL AND MORAVIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...GET OUT NOW...AND SEEK SHELTER IN A REINFORCED BUILDING. && LAT...LON 4114 9282 4078 9274 4067 9325 4091 9341 TIME...MOT...LOC 0244Z 241DEG 49KT 4080 9319 WIND...HAIL 60MPH 1.00IN $$ BEITLICH
2 follow-up statements
029 WWUS53 KDMX 220256 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 956 PM CDT SAT MAY 21 2011 IAC007-117-135-185-220315- /O.CON.KDMX.SV.W.0073.000000T0000Z-110522T0315Z/ WAYNE IA-MONROE IA-LUCAS IA-APPANOOSE IA- 956 PM CDT SAT MAY 21 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN APPANOOSE...SOUTHEASTERN LUCAS...WESTERN MONROE AND NORTHEASTERN WAYNE COUNTIES UNTIL 1015 PM CDT... AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES NORTH OF SEYMOUR...OR 14 MILES NORTHWEST OF CENTERVILLE...MOVING NORTHEAST AT 55 MPH. AT 948 PM...A TRAINED SPOTTER REPORTED 60 MPH WINDS 5 MILES EAST NORTHEAST OF MILLERTON IN WAYNE COUNTY ALONG WITH PEA SIZED HAIL. LOCATIONS IMPACTED INCLUDE... ALBIA...RATHBUN LAKE...MELROSE...RATHBUN...UDELL AND MORAVIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...GET OUT NOW...AND SEEK SHELTER IN A REINFORCED BUILDING. && LAT...LON 4114 9282 4078 9274 4067 9325 4091 9341 TIME...MOT...LOC 0255Z 241DEG 49KT 4087 9302 WIND...HAIL 60MPH <.75IN $$ BEITLICH
895 WWUS53 KDMX 220314 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1014 PM CDT SAT MAY 21 2011 IAC007-117-135-185-220324- /O.EXP.KDMX.SV.W.0073.000000T0000Z-110522T0315Z/ WAYNE IA-MONROE IA-LUCAS IA-APPANOOSE IA- 1014 PM CDT SAT MAY 21 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN APPANOOSE... SOUTHEASTERN LUCAS...WESTERN MONROE AND NORTHEASTERN WAYNE COUNTIES WILL EXPIRE AT 1015 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. LAT...LON 4114 9282 4078 9274 4067 9325 4091 9341 TIME...MOT...LOC 0314Z 241DEG 49KT 4099 9272 $$ BEITLICH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 6:14 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, May 21, 6:14 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION...CORRECTED TONIGHT NATIONAL WEATHER SERVICE DES MOINES IA 614 PM CDT SAT MAY 21 2011 ...UPDATED AVIATION DISCUSSION... .SHORT TERM /TONIGHT/... A SHORTWAVE CURRENTLY IN EASTERN NEBRASKA WILL ROTATING AROUND THE UPPER LOW OVER SOUTH DAKOTA. THIS SHORTWAVE WILL BE THE FOCUS FOR CONVECTION TONIGHT AS IT SHIFTS IN TO IOWA THIS EVENING INTO THE OVERNIGHT HOURS. SHEAR IS MOSTLY UNIDIRECTIONAL AND NOT REAL IMPRESSIVE THIS EVENING BUT A BOUNDARY OVER EASTERN NEBRASKA HAS BEEN EFFECTIVE IN PRODUCING SOME LOW LEVEL SHEAR AND AIDING IN THE DEVELOPMENT OF SOME STORMS. CURRENT TREND THOUGH IS THAT THESE STORMS ARE NOT SUSTAINING THEMSELVES...LIKELY DUE TO THE LACK OF STRONG SHEAR. STORMS WILL CONTINUE TO DEVELOP THROUGH PEAK HEATING AND MOVE INTO CENTRAL IOWA THROUGH TONIGHT WITH THE AFOREMENTIONED UPPER LEVEL WAVE. LOOKING AT SOUNDINGS...BOTH MODEL SOUNDINGS PRODUCE A VERY WEAK CAP OVER CENTRAL IOWA THAT ERODES QUICKLY THIS EVENING BUT SOUNDINGS ARE QUITE DRY THROUGH 600 MB. MODELS DO INCREASE SHEAR OVER THE AREA AS A LLJ KICKS IN BETWEEN 03Z AND 06Z. QUESTION IS WILL THAT BE ENOUGH TO KEEP STORMS STRONG. CHANCES FOR STRONG STORMS EAST OF INTERSTATE 35 AT THIS POINT DO NOT LOOK THAT GREAT BUT WILL NEED TO MONITOR ONCE THE LLJ DEVELOPS. WEST OF I-35 SHEAR SHOULD INCREASE ENOUGH FOR STORMS TO BE CAPABLE OF SEVERE HAIL MAINLY AIDED BY THE BOUNDARY OUT WEST. THE MAIN THREAT FOR STORMS WILL BE OVER THE EAST HALF OF THE FORECAST AREA BY 04-06Z BUT THE SEVERE THREAT SHOULD BE OVER WITH OR AT LEAST NOT AS GREAT BY THAT TIME. .LONG TERM /SUNDAY THROUGH SATURDAY/... AFTER A BREAK LATER TNGT INTO SUN MRNG...NEXT S/WV WILL MOVE INTO THE STATE ALONG WITH A SFC WSHFT LINE. ALTHOUGH DYNAMICS ARE NOT SUPER IMPRESSIVE...PLENTY OF INSTABILITY WILL BE IN PLACE OVER THE SOUTH AND EAST PART OF THE CWA DURG MAX HEATING. WILL HIT IT FAIRLY HARD OVR THE ERN THIRD OR SO OF THE CWA AND PUT WORDING IN THE ZONES FOR THAT. KEPT IT TO A 3 HR WINDOW AS IT DOES NOT LOOK LIKE THERE WILL BE AN EXTENDED PERIOD OF TIME WHERE FAVORABLE CONDITIONS EXIST. MODELS HAVE FLIPPED FROM YDA W.R.T. PLACEMENT OF THE PRECIP THE REST OF THE WEEK. THE GFS HAS SHIFTED SWD...WHILE THE ECMEF HAS SHIFTED NWD. DID NOT MAKE A GREAT DEAL OF CHANGE TO THE GOING FCST WITH THE COMPROMISE POSITION LOOKING REASONABLE AND IN LINE WITH ENS PRODUCTS ANYWAY. MODEL DIVERGENCE DURG THE WEAK IS MINOR COMPARED TO THE POST DY7 PD WHERE H8 TEMPS AS MUCH AS 20 C DIF BTWN THE GFS AND EC. WILL NEED TO MONITOR THIS CLOSELY AS BOTH SOLNS ARE A POSSIBILITY DEPENDING ON WHETHER THE PNA/MJO PREVAILS OR THE AO PREVAILS. ATTM WOULD LEAN MORE TOWARD THE WRN TROG AND THE NEG PNA DVLPMT AS THE NEG AO IS WEAK AND NAO IS ACTUALLY SLGTLY POSITIVE. THOUGH GFS LOOKS EXAGGERATED...IT DOES SEEM TO HAVE THE RIGHT IDEA WITH THE WRN TROF. && .AVIATION...22/00Z CEILINGS WILL REMAIN PRIMARILY VFR THROUGHOUT THE PERIOD. HOWEVER...SCATTERED THUNDERSTORMS WILL PERSIST ACROSS CENTRAL IOWA THROUGHOUT THE OVERNIGHT. THESE STORMS ARE LIKELY TO BRIEFLY AFFECT SITES...WITH MVFR CEILINGS AND VISIBILITIES. STRONG WINDS ARE ALSO POSSIBLE AT SITES. PRECIPITATION WILL EXIT REGION BY 12Z...WITH VFR CEILINGS RETURNING FOR REMAINDER OF PERIOD. WINDS WILL BE BREEZY AND SHIFT TO THE SOUTHWEST WITH GOOD MIXING TOMORROW AFTERNOON. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS...ESPECIALLY IN THE WEST. HOWEVER...TIMING AND POSITION ARE TOO UNCERTAIN ATTM TO INCLUDE MENTION IN TAFS. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...FAB LONG TERM...MS MAY 11 AVIATION..WILKINS
Hazardous weather outlook, May 21, 3:05 PM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 305 PM CDT SAT MAY 21 2011 IAZ005-006-016-024-025-035-036-046-047-058-059-071-072-081>083- 092>094-222015- KOSSUTH-WINNEBAGO-HANCOCK-HUMBOLDT-WRIGHT-WEBSTER-HAMILTON-GREENE- BOONE-GUTHRIE-DALLAS-ADAIR-MADISON-ADAMS-UNION-CLARKE-TAYLOR- RINGGOLD-DECATUR- 305 PM CDT SAT MAY 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY BETWEEN THE CORRIDORS OF HIGHWAY 169 AND HIGHWAY 65. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA FROM LATE THIS AFTERNOON THROUGH THIS EVENING. A FEW SEVERE STORMS ARE POSSIBLE WITH THE PRIMARY THREAT BEING LARGE HAIL UP TO GOLF BALLS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL CHANCES FOR THUNDERSTORMS OCCUR SUNDAY THROUGH TUESDAY. A FEW STORMS MAY BE SEVERE ON SUNDAY WITH LARGE HAIL AND DAMAGING WIND POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH MIDNIGHT THEN AGAIN SUNDAY AFTERNOON AND EVENING. IAZ004-015-023-033-034-044-045-057-070-222015- EMMET-PALO ALTO-POCAHONTAS-SAC-CALHOUN-CRAWFORD-CARROLL-AUDUBON-CASS- 305 PM CDT SAT MAY 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION A OF CENTRAL IOWA MAINLY WEST OF HIGHWAY 169 AND NORTH OF INTERSTATE 80. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH THE EVENING HOURS. SOME STORMS THIS EVENING WILL BE CAPABLE OF LARGE HAIL UP TO HALF DOLLAR SIZE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL CHANCES FOR THUNDERSTORMS OCCUR SUNDAY THROUGH TUESDAY. THE MAIN SEVERE THREAT ON SUNDAY WILL BE OVER EASTERN IOWA BUT AN ISOLATED SEVERE STORM CANNOT BE RULED OUT. LARGE HAIL AND DAMAGING WIND WOULD BE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 10 PM THIS EVENING AND AGAIN ON SUNDAY AFTERNOON AND EVENING. IAZ007-017-026>028-037>039-048>050-060>062-073>075-084>086-095>097- 222015- WORTH-CERRO GORDO-FRANKLIN-BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK- STORY-MARSHALL-TAMA-POLK-JASPER-POWESHIEK-WARREN-MARION-MAHASKA- LUCAS-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS- 305 PM CDT SAT MAY 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY EAST OF HIGHWAY 65. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED FROM LATER THIS EVENING THROUGH MUCH OF THE OVERNIGHT HOURS. SOME STORMS MAY BE SEVERE...ESPECIALLY THIS EVENING...WITH LARGE HAIL UP TO GOLF BALL SIZE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL CHANCES FOR THUNDERSTORMS OCCUR SUNDAY THROUGH TUESDAY. ADDITIONAL SEVERE STORMS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING WITH LARGE HAIL AND DAMAGING WIND POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES LATER THIS EVENING AND AGAIN ON SUNDAY AFTERNOON AND EVENING. FAB
In the hours before
Local storm report, May 21, 8:16 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
816 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 5 NNW ESTHERVILLE AIRPO 43.47N 94.78W
05/21/2011 E1.00 INCH EMMET IA TRAINED SPOTTER
NON ROTATING WALL CLOUD MOVING OVERHEAD AT 810 PM.
&&
CCOGILLocal storm report, May 21, 8:17 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
817 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL 5 E WALLINGFORD 43.32N 94.69W
05/21/2011 E2.75 INCH EMMET IA EMERGENCY MNGR
&&
ZOGGSpecial weather statement, May 21, 8:22 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 822 PM CDT SAT MAY 21 2011 IAZ044>047-057>060-070>073-081>084-092>095-220300- CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-POLK-CASS- ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-LUCAS-TAYLOR-RINGGOLD- DECATUR-WAYNE- INCLUDING THE CITIES OF...DENISON...CARROLL...JEFFERSON...BOONE... AUDUBON...GUTHRIE CENTER...ADEL...DES MOINES...ATLANTIC... GREENFIELD...WINTERSET...INDIANOLA...CORNING...CRESTON... OSCEOLA...CHARITON...BEDFORD...MOUNT AYR...LEON...CORYDON 822 PM CDT SAT MAY 21 2011 ...STRONG STORMS ACROSS SOUTHERN AND CENTRAL IOWA... STRONG THUNDERSTORMS WILL CONTINUE TO TRACK ACROSS SOUTHERN AND CENTRAL IOWA. THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY TO QUARTER SIZE HAIL. STRONG WINDS UP TO 45 MPH ARE ALSO POSSIBLE WITH THESE STORMS. AW
Local storm report, May 21, 8:37 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
837 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL S GUTHRIE CENTER 41.68N 94.50W
05/21/2011 E1.00 INCH GUTHRIE IA TRAINED SPOTTER
&&
ZOGGLocal storm report, May 21, 8:57 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
857 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND GST LAMONI AIRPORT 40.63N 93.90W
05/21/2011 M60 MPH DECATUR IA ASOS
&&
SMALLLocal storm report, May 21, 9:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
930 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG 3 W SCHLESWIG 42.16N 95.49W
05/21/2011 CRAWFORD IA FIRE DEPT/RESCUE
POWER POLES DOWN.
&&
SMALLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:28 PM CDT | Severe Thunderstorm Warning | DMX | Emmet | 32 min |
| May 21, 7:51 PM CDT | Severe Thunderstorm Warning | DMX | Adair | 39 min |
| May 21, 7:57 PM CDT | Severe Thunderstorm Warning | DMX | Emmet | 33 min |
| May 21, 8:21 PM CDT | Severe Thunderstorm Warning | DMX | Guthrie | 24 min |
| May 21, 8:39 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison | 36 min |
| May 21, 8:41 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 34 min |
| May 21, 8:59 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Warren, Wayne | 31 min |
| May 21, 9:03 PM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 27 min |
| May 21, 10:19 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Poweshiek | 26 min |
| May 22, 9:19 AM CDT | River Flood Warning | DMX | Emmet | 17 days |
| May 22, 9:19 AM CDT | River Flood Warning | DMX | Humboldt | 11 days |
| May 22, 9:19 AM CDT | River Flood Warning | DMX | Humboldt, Kossuth | 12 days |
| May 22, 1:38 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Poweshiek, Tama | 52 min |
| May 22, 2:02 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Poweshiek | 43 min |
| May 22, 2:23 PM CDT | Tornado Warning | DMX | Poweshiek | 17 min |
| May 22, 2:29 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 46 min |
| May 22, 2:42 PM CDT | Tornado Warning | DMX | Black Hawk, Bremer | 33 min |
| May 22, 3:14 PM CDT | Tornado Warning | DMX | Bremer | 31 min |
| May 22, 4:12 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Wapello | 27 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.